Corrigendum to : « Tame stacks in positive characteristic »
Annales de l'Institut Fourier, Tome 64 (2014) no. 3, p. 945-946
DOI : https://doi.org/10.5802/aif.2869
Classification:  14A20,  14L15
Mots clés: champs algébriques, espaces des modules, schémas en groupes
@article{AIF_2014__64_3_945_0,
     author = {Abramovich, Dan and Olsson, Martin and Vistoli, Angelo},
     title = {Corrigendum to~: \guillemotleft{}~Tame stacks in positive characteristic~\guillemotright{}},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {64},
     number = {3},
     year = {2014},
     pages = {945-946},
     doi = {10.5802/aif.2869},
     zbl = {1304.14005},
     mrnumber = {3330159},
     language = {fr},
     url = {http://http://www.numdam.org/item/AIF_2014__64_3_945_0}
}
Abramovich, Dan; Olsson, Martin; Vistoli, Angelo. Corrigendum to : « Tame stacks in positive characteristic ». Annales de l'Institut Fourier, Tome 64 (2014) no. 3, pp. 945-946. doi : 10.5802/aif.2869. http://www.numdam.org/item/AIF_2014__64_3_945_0/

[1] Abramovich, D.; Olsson, M.; Vistoli, A. Tame stacks in positive characteristic, Ann. Inst. Fourier (Grenoble), Tome 58 (2008) no. 4, pp. 1057-1091 | Numdam | MR 2427954 | Zbl 1222.14004